Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 05-12

 

Research Article

 

Convexity in D-Metric Spaces and its Applications Fixed Point Theorems

 

P.Thangavelu1 ,S.Shyamala Malini*, and P.Jeyanthi2

1Department of Mathematics, Kaurnya University, Coimbatore- 641 114, India.

*4/1 Vijay Bhavanam, N.G.O Colony 6th street extn 2, Melagaram,Tenkasi- 627 818,India.

2Department of Mathematics,Govindammal Aditanar College for Women, Tiruchendur-628 215,India.

Academic Editor: Dr. Jadhav V.A.

 

References

 

[1]          Ahmad  B.,  Ashraf  M and Rhoades B.E., Fixed Point Theorems for Expansive Mappings in D-metric spaces, Indian J. pure appl. Math., 32(10)(2001),1513-1518.

[2]          Asim R., Aslam M and Zafer A.A., Fixed point theorems for certain contraction in D-metric spaces, Int. Journal of Math. Analysis, Vol. 5, 2011, no. 39, 1921-1931.

[3]          Dhage B.C., Generalized metric spaces and mappings with fixed point, Bull.Calcutta math. Soc.,84(1992), 329-336.

[4]          Naidu S.V.R., Rao K.P.R., and Srinivasa Rao.N., On the concepts of balls in a D-metric space, International Journal of Mathematics and Mathematical Sciences 2005:1(2005), 133-141.

[5]          Shyamala Malini S. Thangavelu P and Jeyanthi P., Fixed Point Theorems in E-Convex Metric Spaces, Ultra Scientist 23(1)M(2011), 21-28.ISSN 0970-9150.

[6]          Shyamala Malini S. Thangavelu P and Jeyanthi P.,Fixed Point Theorems for E-Nonexpansive Mappings, International Journal of Mathematical Archive 2(3)(2011), 310-314.ISSN 2229-5046.

[7]          Shyamala Malini S. Thangavelu P and Jeyanthi P., Convexity in Metric Spaces and its applications to Fixed Point Theorems.(submitted).

[8]          Shyamala Malini S. Thangavelu P and Jeyanthi P., Convexity in Ultra metric Spaces and its applications to Fixed Point Theorems.(submitted).

[9]          Wataru Takahashi, A convexity in metric space and nonexpansive mappings, I Kodai Math.Sem.Rep.22(1970),142-149.   

 

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details